|thank you doctor
Dec 6, 2005
Thank you Doctor Bob.
Doctor Bob. I have tried to write to you many times but I got no reply. : ( but I know youre a very very very busy men so I must understand : ) first, I wanna share my story. Year 2000 I meet with this girl. We both love each other but after sometime we broke up for some reason . I have sex with her twice and I didnt know her status if she is negative or positive. Since then I have always think of that. I ask her about it and she said she is clean and etc etc. I trust her but it always the word, what if, in my mind that bothers me in my whole college year. Just this year I have gathered enough courage to get my self tested and it take a whole weeks to get the result. Just imagine the horror, stress that I experienced waiting for the result. When I got the result, thanks god?!,. Its both non-reactive for HIV-1 and HIV-2. They use an EIA, thats what its written in the papers. But there is one problem, I have this facial seborrheic dermatitis and I use topical corticosteroid (betamethasone dipropionate) to control it. Im afraid that I could affect the test, so I search for it in the net and luckily I found this site and you. You said its dose dependant and topical corticosteroid does not affect the result. doctor bob, I wanna thank you deeply in my bottom of my heart and I know its not only me, there are lots and lots of people who wanna meet you, hug you and tell you how you change and help them. Your like an angel for us. To all people who wanna get tested, I think now is the right time. You dont have to wait and lose your mind thinking of it all the time. Like me, 2000 to 2005, I have wasted 5 years thinking about it. And I take only a week to know the result : )
And one more thing , doctor, I have this question, I have this seborrheic dermatitis and when I search the net its always associated with HIV. Im only 24 and my seborrheic started at 21 and Im controlling it with sastid bar and betamethasone. Does sebo occur in 20s, my father have also this but in the scalp and mine at the face. And it always flare up when I so stressed and thinking a lot of something.
Doctor I will post what I have read in your archive.
Question: delayed seroconversion Hello doctor. I recently tested negative at the three month mark (14 weeks to be exact), however I still have fears about delayed seroconversion for a couple reasons. The first is, I use a topical corticosteroid for eczema, which I'm told can lower my immune response. Second, during my "possible ARS", I developed a pretty bad case of thrush (diagnosed as thrush by a physician). Now, if thrush only occurs when your CD4 count is significantly low, wouldn't the fact that I had that infection lower my immune response? I also suffer from chronic anxiety, which can never be good for the immune system! I guess I'm just worried about these unexplained symptoms so soon (two weeks) after my risk (a single episode of unprotected vaginal sex). The testing center told me that three months should be more than enough to make me happy, but could you please explain to me if my current situation shows that it is possible for my seroconversion to be delayed? Thank you so much, this would really be a huge help! Answer. I'll make this brief, as I've covered these topics frequently in the past. Check the archives! 1. Topical corticosteroid creams will not alter the body's ability to make HIV antibodies, the "window period," or HIV test results.
| Response from Dr. Frascino
You're welcome! I'm delighted you used the archives and readily found the information you needed to quell your fears and answer your question. Yes, it is true that I often do not post a question if the information requested is readily available in the archives.
Regarding seborrhea, it, like many chronic skin conditions, is quite variable from person to person, and the severity of the condition can wax and wane over time. I suggest you consult with a dermatologist who can help you control your dermatitis. In terms of seborrheic dermatitis's relationship to HIV, the vast majority of seborrhea cases have absolutely nothing to do with HIV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Burning Urethra After Licking Vagina Worried I Have HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.